Spherical Stein manifolds and the Weyl involution
Annales de l'Institut Fourier, Volume 59 (2009) no. 3, p. 1029-1041
We consider an action of a connected compact Lie group on a Stein manifold by holomorphic transformations. We prove that the manifold is spherical if and only if there exists an antiholomorphic involution preserving each orbit. Moreover, for a spherical Stein manifold, we construct an antiholomorphic involution, which is equivariant with respect to the Weyl involution of the acting group, and show that this involution stabilizes each orbit. The construction uses some properties of spherical subgroups invariant under certain real automorphisms of complex reductive groups.
On considère une opération d’un groupe de Lie compact connexe sur une variété de Stein par des transformations holomorphes. On démontre que la variété est sphérique si, et seulement si, il existe une involution antiholomorphe conservant toute orbite. De plus, pour une variété de Stein sphérique, on construit une involution antiholomorphe et équivariante par rapport à l’involution de Weyl du groupe opérant. On en déduit que cette involution laisse stable toute orbite. La construction utilise quelques propriétés des sous-groupes sphériques invariantes par certains automorphismes réels des groupes réductifs complexes.
DOI : https://doi.org/10.5802/aif.2456
Classification:  32M05,  43A85
Keywords: Reductive groups, spherical subgroups, spherical Stein manifolds, antiholomorphic involutions
@article{AIF_2009__59_3_1029_0,
     author = {Akhiezer, Dmitri},
     title = {Spherical Stein manifolds and the Weyl involution},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {59},
     number = {3},
     year = {2009},
     pages = {1029-1041},
     doi = {10.5802/aif.2456},
     zbl = {pre05580733},
     mrnumber = {2543661},
     language = {en},
     url = {https://aif.centre-mersenne.org/item/AIF_2009__59_3_1029_0}
}
Akhiezer, Dmitri. Spherical Stein manifolds and the Weyl involution. Annales de l'Institut Fourier, Volume 59 (2009) no. 3, pp. 1029-1041. doi : 10.5802/aif.2456. https://aif.centre-mersenne.org/item/AIF_2009__59_3_1029_0/

[1] Akhiezer, D. N.; Vinberg, E. B. Weakly symmetric spaces and spherical varieties, Transform. Groups, Tome 4 (1999) no. 1, pp. 3-24 | Article | MR 1669186 | Zbl 0916.53024

[2] Akhiezer, Dmitri; Heinzner, Peter Spherical Stein spaces, Manuscripta Math., Tome 114 (2004) no. 3, pp. 327-334 | Article | MR 2076450 | Zbl 1056.32010

[3] Akhiezer, Dmitri; Püttmann, Annett Antiholomorphic involutions of spherical complex spaces, Proc. Amer. Math. Soc., Tome 136 (2008) no. 5, pp. 1649-1657 | Article | MR 2373594 | Zbl 1143.32013

[4] Brion, Michel; Pauer, Franz Valuations des espaces homogènes sphériques, Comment. Math. Helv., Tome 62 (1987) no. 2, pp. 265-285 | Article | MR 896097 | Zbl 0627.14038

[5] Faraut, J.; Thomas, E. G. F. Invariant Hilbert spaces of holomorphic functions, J. Lie Theory, Tome 9 (1999) no. 2, pp. 383-402 | MR 1718230 | Zbl 1014.32005

[6] Helgason, Sigurdur Differential geometry, Lie groups, and symmetric spaces, Academic Press Inc. [Harcourt Brace Jovanovich Publishers], New York, Pure and Applied Mathematics, Tome 80 (1978) | MR 514561 | Zbl 0451.53038

[7] Knop, Friedrich; Van Steirteghem, Bart Classification of smooth affine spherical varieties, Transform. Groups, Tome 11 (2006) no. 3, pp. 495-516 | Article | MR 2264463 | Zbl 1120.14042

[8] Luna, Domingo Slices étales, Sur les groupes algébriques, Soc. Math. France, Paris (1973), p. 81-105. Bull. Soc. Math. France, Paris, Mémoire 33 | Numdam | MR 318167 | Zbl 0286.14014

[9] Montgomery, Deane Simply connected homogeneous spaces, Proc. Amer. Math. Soc., Tome 1 (1950), pp. 467-469 | Article | MR 37311 | Zbl 0041.36309

[10] Mostow, G. D. Self-adjoint groups, Ann. of Math. (2), Tome 62 (1955), pp. 44-55 | Article | MR 69830 | Zbl 0065.01404

[11] Servedio, Frank J. Prehomogeneous vector spaces and varieties, Trans. Amer. Math. Soc., Tome 176 (1973), pp. 421-444 | Article | MR 320173 | Zbl 0266.20043

[12] Vinberg, É. A.; KimelʼFelʼD, B. N. Homogeneous domains on flag manifolds and spherical subsets of semisimple Lie groups, Funktsional. Anal. i Prilozhen., Tome 12 (1978) no. 3, p. 12-19, 96 | Article | MR 509380 | Zbl 0439.53055